Alert archive / Maine / Flash Flood Warnings in 2012
Flash Flood Warning 8, NWS Caribou, ME
NWS Caribou, ME issued this flash flood warning at Jun 24, 2012, 1:52 PM EDT for Aroostook County, Washington County, Maine. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2012, 1:52 PM EDT (17:52 UTC)
- Expired
- Jun 24, 2012, 7:39 PM EDT
- In force
- 6 hr
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aroostook County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 23 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 2:10 PM EDT | FLASH FLOOD | Cary, ME | SOME ROADS AROUND THE AMITY AREA HAVE WATER ACROSS THEM WITH CULVERTS BEING WASHED OUT. |
| Jun 24, 2:45 PM EDT | FLASH FLOOD | Hodgdon, ME | PEIRCE BROOK OVERFLOWING ITS BANKS IN HODGDON. |
| Jun 24, 4:00 PM EDT | FLASH FLOOD | Cary, ME | 100 YARDS OF LYCETTE ROAD IN THE TOWN OF AMITY WAS WASHED OUT. THE ROAD HAS BEEN CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 5.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
763
WGUS51 KCAR 241752
FFWCAR
MEC003-029-242345-
/O.NEW.KCAR.FF.W.0008.120624T1752Z-120624T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
152 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE...
THIS INCLUDES THE CITY OF HOULTON...
EXTREME NORTHWESTERN WASHINGTON COUNTY IN SOUTHEAST MAINE...
THIS INCLUDES THE CITY OF DANFORTH...
* UNTIL 745 PM EDT
* AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
3 TO 4 INCHES OF RAINFALL IN THE PAST 24 HOURS. MORE RAINFALL IS
EXPECTED WHICH WILL LEAD TO FLASH FLOODING IN THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMYRNA
MILLS...MONTICELLO...AMITY...HOULTON AND DANFORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER TRY TO CROSS FLOOD WATERS IN YOUR VEHICLE OR ON FOOT. THE FLOOD
WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING
WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN!
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 4561 6802 4597 6821 4631 6814 4633 6777
4594 6777 4591 6774 4588 6779 4582 6775
4580 6779 4572 6778 4569 6780 4568 6775
4570 6773 4569 6771 4563 6767
$$
HEWITT2 follow-up statements
951
WGUS71 KCAR 241948
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
348 PM EDT SUN JUN 24 2012
MEC003-029-242345-
/O.CON.KCAR.FF.W.0008.000000T0000Z-120624T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AROOSTOOK ME-WASHINGTON ME-
348 PM EDT SUN JUN 24 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
EXTREME NORTHWESTERN WASHINGTON AND SOUTHEASTERN AROOSTOOK
COUNTIES...
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SMYRNA MILLS...HOULTON AND HODGDON.
AT 342 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING OVER THE WARNED AREA. THE MONUMENT ROAD IN AMITY HAS BEEN
WASHED OUT AND IS NOW CLOSED TO TRAFFIC. PEIRCE BROOK IN AMITY HAS
OVERFLOWED ITS BANKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4561 6802 4597 6821 4631 6814 4633 6777
4594 6777 4591 6774 4588 6779 4582 6775
4580 6779 4572 6778 4569 6780 4568 6775
4570 6773 4569 6771 4563 6767
$$
HEWITT517
WGUS71 KCAR 242339
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
739 PM EDT SUN JUN 24 2012
MEC003-029-242345-
/O.CAN.KCAR.FF.W.0008.000000T0000Z-120624T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AROOSTOOK ME-WASHINGTON ME-
739 PM EDT SUN JUN 24 2012
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME
NORTHWESTERN WASHINGTON AND SOUTHEASTERN AROOSTOOK COUNTIES...
THE TORRENTIAL RAIN OF EARLIER TODAY HAS ENDED. LOCAL LAW
ENFORCEMENT OFFICIALS REPORT NO SIGNIFICANT FLOODING ISSUES AT THIS
TIME...THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
MOTORISTS SHOULD STILL EXERCISE CAUTION SINCE THERE MAY STILL BE
PONDING OF WATER IN SPOTS ON AREA ROADS. NEVER ATTEMPT TO CROSS A
FLOODED ROAD.
LAT...LON 4561 6802 4597 6821 4631 6814 4633 6777
4594 6777 4591 6774 4588 6779 4582 6775
4580 6779 4572 6778 4569 6780 4568 6775
4570 6773 4569 6771 4563 6767
$$
DUDAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 12:46 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 24, 12:46 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1246 PM EDT SUN JUN 24 2012 .SYNOPSIS... LOW PRESSURE JUST EAST OF THE AREA EARLY THIS MORNING WILL SLOWLY MOVE AWAY FROM THE AREA TODAY...ALLOWING A VERY WEAK RIDGE OF HIGH PRESSURE TO BRIEFLY BUILD ACROSS THE REGION LATE TODAY AND TONIGHT. ANOTHER LARGE AND SLOW MOVING LOW PRESSURE SYSTEM WILL MOVE INTO THE REGION LATER MONDAY AND KEEP THE WEATHER PATTERN DAMP AND UNSETTLED FOR MUCH OF THE UPCOMING WEEK.&& .NEAR TERM /THROUGH TONIGHT/... UPDATE: RAISED POPS AGAIN OVER EASTERN AREAS OF THE CWA WHERE RAIN AND SHOWERS CONTINUE AT THIS HOUR WITH STILL SOME HEAVIER POCKETS OF RAIN OCCURRING FROM NEAR BRIDGEWATER SOUTH TO HOULTON. THESE AREAS COULD SEE ROUGHLY ANOTHER QUARTER TO HALF INCH OF RAIN BEFORE THINGS IMPROVE LATER THIS AFTERNOON. ALSO MADE SOME MINOR ADJUSTMENTS TO TEMPERATURES. PREVIOUS DISCUSSION: UPPER TROUGH WILL SLOWLY TRANSIT THE AREA TODAY. ELEVATED CONVECTION IS A THREAT EARLY THIS MORNING TOWARDS THE COAST WHILE AFTERNOON HEATING MAY PRODUCE SOME ISOLATED THUNDERSTORMS ALONG THE WESTERN EDGE OF THE PRECIP SHIELD THIS AFTERNOON. THE PRECIP SHIELD WILL COVER EASTERN PORTIONS OF THE FORECAST AREA FROM THE CROWN OF MAINE SOUTHWARD TO WASHINGTON COUNTY FOR MUCH OF THE DAY. PRECIPITATION TOTALS ARE NOT EXPECTED TO EXCEED AN INCH...BUT ADDITIONAL RAINFALL WILL ACERBATE EXISTING FLOODING CONDITIONS NEAR BROWNVILLE AND IN NORTHERN PENOBSCOT COUNTY. HAVE CONTINUED FLASH FLOOD WARNINGS THROUGH THE MORNING UNTIL THE SITUATION CAN BE BETTER ASSESSED. HIGHS WILL REACH THE MID 70S TOWARDS BANGOR BUT ONLY THE UPPER 60S ALONG THE NE BORDER OF THE STATE WHERE RAIN PERSISTS ALL DAY. THE UPPER TROUGH WILL FINALLY MOVE OUT THIS EVENING AND CLEAR SKIES. HOWEVER...THE MOISTURE AND LIGHT WINDS WILL CREATE AREAS OF FOG TONIGHT AS TEMPERATURES COOL TO THE MID 50S. && .SHORT TERM /MONDAY THROUGH TUESDAY/... NXT SIGNIFICANT STORM SYSTEM MOVES INTO THE REGION LATER MON AND THIS ONE IS PROGGED TO STAY AROUND WELL INTO THE LONG TERM PD... SHARP UPPER TROF DIGGING SSEWRD FROM HUDSON BAY ACROSS WRN QUEBEC WILL EVENTUALLY CUTOFF OVR NYS LATER MON ALLOWING A STRONG SFC LOW TO DVLP OVR W CENTRAL NEW ENGLAND BY MON EVE. INCREASINGLY MOIST LOW-LEVEL SERLY FLOW IN ADVANCE OF THIS SYSTEM ALONG W/ INCREASING UPPER FORCING SHOULD RESULT IN PRECIP SPREADING E AND NE ACROSS THE FA DURING THE DAY MON. WILL BRING POPS UP TO LIKELY/CAT ACROSS WRN AREAS MON AM AND SPREAD LIKELY POPS EWRD TO ALL BUT THE EXTREME SERN AREAS BY LATE MON AFTN. THEN EXPECT MAINLY CAT POPS ACROSS THE ENTIRE FA MON NGT THRU MUCH OF TUE AS THIS SFC LOW IS FCST TO BECOME NEG-TILTED AND DRIFT SLOWLY EWRD ACROSS THE NRN GULF OF MAINE. ANOTHER SIGNIFICANT QPF EVENT IS A POSSIBILITY THO TOO ERLY FOR SPECIFIC DETAILS ATTM. FOR NOW...WILL ADVERTISE PRECIP AMOUNTS ON THE ORDER OF 1 TO 1.5 INCHES FROM MON THRU LATE TUE ACROSS MUCH OF THE FA. WILL MENTION CHC THUNDER BOTH MON AND TUE AM AS FCST SOUNDINGS CONT TO INDICATE SOME LOW-GRADE CAPE ACROSS THE AREA. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... EXPECT A DAMP AND UNSETTLED LONG-TERM PD AS THE STRONG UPPER LOW DISCUSSED IN THE SHORT TERM SECTION ABV DRIFTS SLOWLY EWRD AND TAKES UP SHOP RGT OVER THE REGION THRU THU... THIS UPPER LOW IS PROGGED TO DRIFT JUST E OF THE REGION BY LATE WEEK AS ANOTHER DIGGING UPPER SHORT WAVE DROPS SEWRD ACROSS WRN QUEBEC. THIS WILL ALLOW ANOTHER SFC TROF TO APPROACH FROM THE W LATER FRI...TAKING THE PLACE OF THE SYSTEM THAT WAS OVR THE AREA. WARMER AND MORE HUMID AIR WILL ACCOMPANY THIS NEW FEATURE...KEEPING THE THREAT OF SHOWERS AND SOME THUNDER GOING RGT THRU SAT... && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... NEAR TERM: IFR TO MVFR CONDITIONS WILL OCCUR THIS MORNING FOR ALL TERMINALS. THE MVFR CONTINUES MOST OF THE DAY FROM HUL NORTHWARD WHILE BHB AND BGR WILL IMPROVE TO VFR THIS MORNING WITH THE OUTSIDE SHOT OF A THUNDERSTORM THIS AFTERNOON. TONIGHT...THE MOISTURE FROM ALL DAY RAIN NORTH OF HUL COMBINED WITH CLEARING SKIES NEAR SUNSET RAISES THE THREAT OF GROUND FOG. SHORT TERM: BY AND LARGE...EXPECT PREDOM POOR FLYING CONDS THRU THE PD W/ WDSPRD MVFR TO IFR CONDS EXPECTED AS A LARGE AND SLOW MOVING LOW PRES SYSTEM TAKES UP RESIDENCE ACROSS THE REGION. THERE WILL BE OCNL PDS OF VFR DURING THIS TIME FRAME THO THESE PDS WILL BE THE EXCEPTION AND DIFFICULT TO PINPOINT AT THIS LONGER RANGE... && .MARINE... NEAR TERM: THUNDERSTORMS WILL BE A THREAT THIS MORNING. FOG WILL DISSIPATING OVER THE WATERS THIS MORNING AND A NORTHWEST WIND WILL DEVELOP WITH SOME GUSTS REACHING AS HIGH AS 20 KTS. SHORT TERM: WAVE GUIDANCE SUGGESTS SEAS MAY REACH MARGINAL SCA LEVELS LATER MON NGT INTO TUE AM AS A STRONG TROF OF LOW PRES APPROACHES FROM THE W. && .HYDROLOGY... CURRENTLY 2 FFWS REMAIN IN EFFECT... THE FIRST COVERS CENTRAL PISCATAQUIS COUNTY AND COVERS THE SIGNIFICANT FLOODING WHICH OCCURRED AT BROWNVILLE JUNCTION LAST EVE. RAIN CONTS ACROSS THIS AREA...RAINFALL RATES HAVE DECREASED SIGNIFICANTLY FROM LAST EVE W/ HIGHEST RADAR ONE HR RAINFALL RATES OF .25 TO.5 INCHES. HOWEVER...PER REQUEST OF TOWN OFFICIALS IN BROWNVILLE...WILL CONT THE FFW THRU 615 AM AS THEY WISH PEOPLE TO STAY AWAY FROM THE AREA SO EMERGENCY OPS CAN CONT. THE 2ND WRNG CONTS ACROSS EXTREME E CENTRAL PISCATAQUIS...INCLUDING BAXTER ST PARK...NRN PENOBSCOT COUNTY AND EXTREME SW CORNER OF SERN AROOSTOOK COUNTY. THIS WRNG IN EFFECT THRU 430 AM AND WILL REEVALUATE. SOME LOCALLY MDT TO HVY RAINFALL CONTS W/ SOME LOCALIZED RATES OF .50-.75 INCHES PER HR NOTED. LOCALIZED STORM TOTAL AMOUNTS OF OVER 5 INCHES NOTED JUST W OF PATTEN AND SW OF SHIN POND IN NRN PENOBSCOT COUNTY SINCE SAT EVE BUT NO RECENT RPTS OF SIGNIFICANT FLOODING HAVE BEEN RCVD. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...FITZSIMMONS/MCW SHORT TERM...KHW LONG TERM...MIGNONE/KHW AVIATION...FITZSIMMONS/MCW MARINE...FITZSIMMONS/MCW/KHW HYDROLOGY...
Hazardous weather outlook, Jun 24, 4:21 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 421 AM EDT SUN JUN 24 2012 MEZ001>006-010-011-015>017-029>032-250830- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 421 AM EDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAINFALL WILL CONTINUE THIS MORNING IN PENOBSCOT...PISCATAQUIS...AND SOUTHERN AROOSTOOK COUNTIES. THIS ADDITIONAL RAINFALL...IN COMBINATION WITH RAINFALL FROM THE LAST TWO DAYS...WILL CONTINUE THE THREAT OF LOCALIZED FLOODING. OF PARTICULAR CONCERN WILL BE AREAS NEAR BROWNVILLE JUNCTION AFFECTED BY FLOODING YESTERDAY AND REMOTE AREAS NORTHERN PENOBSCOT COUNTY EAST OF BAXTER STATE PARK WHERE UP TO 8 INCHES OF RAIN HAS FALLEN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A DAMP AND UNSETTLED WX PTRN THRU THE EXTENDED PD WILL KEEP AN ELEVATED THREAT OF FLOODING THRU THE PD GIVEN THE VERY HVY RAIN WHICH FELL ACROSS PORTIONS OF CENTRAL AND EAST CENTRAL DURING THE LAST 12 HRS. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE. ANZ050>052-250830- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 421 AM EDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.
In the hours before
Local storm report, Jun 24, 11:19 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
1119 AM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME LAW ENFORCEMENT
TREES DOWN ON ROUTE 11.
0705 PM FLASH FLOOD BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME LAW ENFORCEMENT
CHURCH STREET FLOODED. VEHICLE STRANDED.
0715 PM FLASH FLOOD BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME LAW ENFORCEMENT
WATER FLOWING INTO HOUSES ON MAIN ROAD AND CHURCH STREET.
ONE PERSON STRANDED IN THEIR HOUSE WHICH IS SUROUNDED BY
WATER.
0817 PM FLASH FLOOD BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME LAW ENFORCEMENT
TOWN OF BROWNVILLE ALMOST COMPLETELY CUT OFF...MOST MAJOR
ROADS CLOSED...RTE 11...CHURCH ST...PLEASANT RIVER RD
CLOSED WITH WASHOUTS.
1008 PM FLASH FLOOD PATTEN 46.00N 68.45W
06/23/2012 PENOBSCOT ME UNKNOWN
WATERS RD IN PATTEN HAS WATER FLOWING OVER IT...RTE 11
NORTH OF PATTEN FLOODED.
1008 PM FLASH FLOOD MILO 45.25N 68.99W
06/23/2012 PISCATAQUIS ME UNKNOWN
MINOR ST FLOODING...BASEMENT ARE BEING FLOODED FIRE
DEPARMENT HAS BEEN OUT DRAINING WATER FROM BASEMENTS AND
ATTEMPTING TO KEEP ROADS OPEN.
1102 PM FLASH FLOOD BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME COUNTY OFFICIAL
SIGNIFICANT DAMAGE HAS BEEN REPORTED ON MANY ROADS AROUND
BROWNVILLE. THESE INCLUDE CHURCH ST...HIGH ST...RTE
11...PLEASANT RIVER RD...QUARRY RD...BARNARD RD...AND
STICKNEY HILL RD. ALL THESE ROADS HAVE EITHER BEEN
HEAVILY DAMAGED OR ENTIRELY WASHED OUT. SEVERAL BRIDGES
HAVE ALSO BEEN SIGNIFICANTLY DAMAGED OR WASHED AWAY.
BROWNVILLE IS LARGELY ISOLATED WITH MOST ROADS HEAVILY
DAMAGED OR IMPASSABLE. POWER IS OUT IN THE TOWN. SOME
RESCUES ARE ONGOING.
1200 AM FLASH FLOOD PATTEN 46.00N 68.45W
06/24/2012 PENOBSCOT ME FIRE DEPT/RESCUE
ROUTE 11 FLOODED BUT HAS BEEN OPENED TO TRAFFIC.
1230 AM FLASH FLOOD PATTEN 46.00N 68.45W
06/24/2012 PENOBSCOT ME FIRE DEPT/RESCUE
CLARK ROAD HAS BEEN WASHED OUT WITH BRIDGE DAMAGE. THE
ROAD HAS BEEN CLOSED TO TRAFFIC.
1230 AM FLASH FLOOD MILLINOCKET 45.66N 68.71W
06/24/2012 PENOBSCOT ME COUNTY OFFICIAL
SOME ROADS IN MILLINOCKET WERE FLOODED.
1230 AM FLASH FLOOD PATTEN 46.00N 68.45W
06/24/2012 PENOBSCOT ME LAW ENFORCEMENT
WATERS ROAD WASHED OUT WITH BRIDGE DAMAGED. THE ROAD HAS
BEEN CLOSED TO TRAFFIC.
&&
JAHLocal storm report, Jun 24, 11:57 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
1157 AM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME LAW ENFORCEMENT
TREES DOWN ON ROUTE 11.
0645 PM TSTM WND DMG PATTEN 46.00N 68.45W
06/23/2012 PENOBSCOT ME FIRE DEPT/RESCUE
TREES BLOW DOWN ACROSS THE SHIN POND ROAD.
0705 PM FLASH FLOOD BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME LAW ENFORCEMENT
CHURCH STREET FLOODED. VEHICLE STRANDED.
0715 PM FLASH FLOOD BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME LAW ENFORCEMENT
WATER FLOWING INTO HOUSES ON MAIN ROAD AND CHURCH STREET.
ONE PERSON STRANDED IN THEIR HOUSE WHICH IS SUROUNDED BY
WATER.
0817 PM FLASH FLOOD BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME LAW ENFORCEMENT
TOWN OF BROWNVILLE ALMOST COMPLETELY CUT OFF...MOST MAJOR
ROADS CLOSED...RTE 11...CHURCH ST...PLEASANT RIVER RD
CLOSED WITH WASHOUTS.
1008 PM FLASH FLOOD MILO 45.25N 68.99W
06/23/2012 PISCATAQUIS ME UNKNOWN
MINOR ST FLOODING...BASEMENT ARE BEING FLOODED FIRE
DEPARMENT HAS BEEN OUT DRAINING WATER FROM BASEMENTS AND
ATTEMPTING TO KEEP ROADS OPEN.
1008 PM FLASH FLOOD PATTEN 46.00N 68.45W
06/23/2012 PENOBSCOT ME UNKNOWN
WATERS RD IN PATTEN HAS WATER FLOWING OVER IT...RTE 11
NORTH OF PATTEN FLOODED.
1102 PM FLASH FLOOD BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME COUNTY OFFICIAL
SIGNIFICANT DAMAGE HAS BEEN REPORTED ON MANY ROADS AROUND
BROWNVILLE. THESE INCLUDE CHURCH ST...HIGH ST...RTE
11...PLEASANT RIVER RD...QUARRY RD...BARNARD RD...AND
STICKNEY HILL RD. ALL THESE ROADS HAVE EITHER BEEN
HEAVILY DAMAGED OR ENTIRELY WASHED OUT. SEVERAL BRIDGES
HAVE ALSO BEEN SIGNIFICANTLY DAMAGED OR WASHED AWAY.
BROWNVILLE IS LARGELY ISOLATED WITH MOST ROADS HEAVILY
DAMAGED OR IMPASSABLE. POWER IS OUT IN THE TOWN. SOME
RESCUES ARE ONGOING.
1200 AM FLASH FLOOD PATTEN 46.00N 68.45W
06/24/2012 PENOBSCOT ME FIRE DEPT/RESCUE
ROUTE 11 FLOODED BUT HAS BEEN OPENED TO TRAFFIC.
1230 AM FLASH FLOOD PATTEN 46.00N 68.45W
06/24/2012 PENOBSCOT ME FIRE DEPT/RESCUE
CLARK ROAD HAS BEEN WASHED OUT WITH BRIDGE DAMAGE. THE
ROAD HAS BEEN CLOSED TO TRAFFIC.
1230 AM FLASH FLOOD PATTEN 46.00N 68.45W
06/24/2012 PENOBSCOT ME LAW ENFORCEMENT
WATERS ROAD WASHED OUT WITH BRIDGE DAMAGED. THE ROAD HAS
BEEN CLOSED TO TRAFFIC.
1230 AM FLASH FLOOD MILLINOCKET 45.66N 68.71W
06/24/2012 PENOBSCOT ME COUNTY OFFICIAL
SOME ROADS IN MILLINOCKET WERE FLOODED.
&&
JAHLocal storm report, Jun 24, 1:27 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
127 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME LAW ENFORCEMENT
TREES DOWN ON ROUTE 11.
0645 PM TSTM WND DMG PATTEN 46.00N 68.45W
06/23/2012 PENOBSCOT ME FIRE DEPT/RESCUE
TREES BLOW DOWN ACROSS THE SHIN POND ROAD.
0705 PM FLASH FLOOD BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME LAW ENFORCEMENT
CHURCH STREET FLOODED. VEHICLE STRANDED.
0715 PM FLASH FLOOD BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME LAW ENFORCEMENT
WATER FLOWING INTO HOUSES ON MAIN ROAD AND CHURCH STREET.
ONE PERSON STRANDED IN THEIR HOUSE WHICH IS SUROUNDED BY
WATER.
0817 PM FLASH FLOOD BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME LAW ENFORCEMENT
TOWN OF BROWNVILLE ALMOST COMPLETELY CUT OFF...MOST MAJOR
ROADS CLOSED...RTE 11...CHURCH ST...PLEASANT RIVER RD
CLOSED WITH WASHOUTS.
1008 PM FLASH FLOOD MILO 45.25N 68.99W
06/23/2012 PISCATAQUIS ME UNKNOWN
MINOR ST FLOODING...BASEMENT ARE BEING FLOODED FIRE
DEPARMENT HAS BEEN OUT DRAINING WATER FROM BASEMENTS AND
ATTEMPTING TO KEEP ROADS OPEN.
1008 PM FLASH FLOOD PATTEN 46.00N 68.45W
06/23/2012 PENOBSCOT ME UNKNOWN
WATERS RD IN PATTEN HAS WATER FLOWING OVER IT...RTE 11
NORTH OF PATTEN FLOODED.
1102 PM FLASH FLOOD BROWNVILLE 45.31N 69.03W
06/23/2012 PISCATAQUIS ME COUNTY OFFICIAL
SIGNIFICANT DAMAGE HAS BEEN REPORTED ON MANY ROADS AROUND
BROWNVILLE. THESE INCLUDE CHURCH ST...HIGH ST...RTE
11...PLEASANT RIVER RD...QUARRY RD...BARNARD RD...AND
STICKNEY HILL RD. ALL THESE ROADS HAVE EITHER BEEN
HEAVILY DAMAGED OR ENTIRELY WASHED OUT. SEVERAL BRIDGES
HAVE ALSO BEEN SIGNIFICANTLY DAMAGED OR WASHED AWAY.
BROWNVILLE IS LARGELY ISOLATED WITH MOST ROADS HEAVILY
DAMAGED OR IMPASSABLE. POWER IS OUT IN THE TOWN. SOME
RESCUES ARE ONGOING.
1200 AM FLASH FLOOD PATTEN 46.00N 68.45W
06/24/2012 PENOBSCOT ME FIRE DEPT/RESCUE
ROUTE 11 FLOODED BUT HAS BEEN OPENED TO TRAFFIC.
1230 AM FLASH FLOOD MILLINOCKET 45.66N 68.71W
06/24/2012 PENOBSCOT ME COUNTY OFFICIAL
SOME ROADS IN MILLINOCKET WERE FLOODED.
1230 AM FLASH FLOOD PATTEN 46.00N 68.45W
06/24/2012 PENOBSCOT ME FIRE DEPT/RESCUE
CLARK ROAD HAS BEEN WASHED OUT WITH BRIDGE DAMAGE. THE
ROAD HAS BEEN CLOSED TO TRAFFIC.
1230 AM FLASH FLOOD PATTEN 46.00N 68.45W
06/24/2012 PENOBSCOT ME LAW ENFORCEMENT
WATERS ROAD WASHED OUT WITH BRIDGE DAMAGED. THE ROAD HAS
BEEN CLOSED TO TRAFFIC.
0300 AM FLASH FLOOD MILO 45.25N 68.99W
06/24/2012 PISCATAQUIS ME LAW ENFORCEMENT
ROADS FLOODED DUE TO VERY HEAVY RAINFALL.
&&
JAHThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:42 PM EDT | Flash Flood Warning | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Washington | 3 hr |
| Jun 24, 1:29 AM EDT | Flash Flood Warning | CAR | Aroostook, Penobscot, Piscataquis, Washington | 3 hr |
| Jun 24, 4:35 AM EDT | Flash Flood Warning | CAR | Aroostook, Penobscot, Piscataquis | 6 hr |
| Jun 24, 5:02 AM EDT | Flash Flood Warning | CAR | Piscataquis | 6 hr |
| Jun 24, 9:52 AM EDT | Areal Flood Advisory | CAR | Aroostook, Penobscot, Washington | 4 hr |
| Jun 24, 10:42 AM EDT | Areal Flood Warning | CAR | Aroostook, Penobscot, Piscataquis | 5 hr |
| Jun 24, 11:17 AM EDT | Areal Flood Warning | CAR | Piscataquis | 2 hr |
| Jun 24, 2:44 PM EDT | Areal Flood Advisory | CAR | Aroostook | 3 hr |
| Jun 24, 4:23 PM EDT | Flood Watch | CAR | Aroostook, Penobscot, Piscataquis, Washington | 3 days |
Nearby
Flash Flood Warnings in Maine, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.